# SDR CNMA2019100901

- Difficulty date: September 12, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N495AX
- Make and model: Boeing 767-300
- Aircraft serial: 27613
- Aircraft time: 89,762 hours, 19,433 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT LOST EGT INDICATION ON RIGHT ENGINE ON BOTH UPPER EICAS AND STBY INDICATION. ACCOMPLISHED FIM 77-21. FAULT TREE 806. REMOVED & REPLACED JUNCTION BOX PER AMM 77-21. OPS CHECK NORMAL.
